Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Skin rashes all over body, acidity. Taking Ebasil medication. IgE test done. Treatment?

Hi, I am XX, i have IgE level 466.3 test done dated 18/06/2012. I have symptoms like skin rashes all over the body and acidity since last one year. Similar episode happened to me about 10 years back, after symptomatic treatment i got relief. Now at present for skin rashes i take Tab Ebasil 20 SOS. Please suggest me furthur treatment to cure it permanently and precautions to be taken.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user ..,
Thanks for choosing HCM..,
Tab Ebasil is not sufficient..,
So U need further evaluation..,
consult good dermatologist..,
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor